(3.235.101.50)
Users online: 3016    [ij] [ij] [ij] 
Email id
 

Research Journal of Science and Technology
Year : 2017, Volume : 9, Issue : 1
First page : ( 111) Last page : ( 114)
Print ISSN : 0975-4393. Online ISSN : 2349-2988.
Article DOI : 10.5958/2349-2988.2017.00016.X

On Triply Diffusive Convection Analogous to Stern type with Variable Viscosity

Prakash Jyoti P1, Kuma Rajeev1,*, Chopra Prakash2

1Department of Mathematics and Statistics, Himachal Pradesh University, Shimla, India

2J.N. Government Engineering College, Sunder Nagar, (H.P.), India

*Corresponding Author E-mail: rajeevkumar2012math@gmail.com

Mathematical Subject Classification Number: 76E06, 76E20

Online published on 12 January, 2017.

Abstract

The paper mathematically establishes that triply diffusive convection (analogous to Stern type), with variable viscosity and with one of the components as heat, cannot manifest itself as oscillatory motions of growing amplitude in an initially bottom heavy configuration if the thermal Rayleigh number |R|, the Lewis number τ2 for the second concentration component, μmin (the minimum value of viscosity μ in the closed interval [0, 1]) and the Prandtl number σ satisfy the inequality |R| ≤ + provided D2μ is positive everywhere. It is further proved that this result is uniformly valid for the quite general nature of the bounding surfaces.

Top

Keywords

Triply diffusive convection, variable viscosity, concentration Rayleigh number, oscillatory motion, initially bottom heavy configuration.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
447,502,376 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.